# SDR SWAA2024072315031

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 23,181 hours, 11,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN AFT GALLEY INOP<[01] PREFORM OPS CHECK OF AFT GALLEY FLASHLIGHT IAW MM 25-64-00; OPS CHECK GOOD
